# SDR SWAA2022022521618

- Difficulty date: November 9, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 41,529 hours, 24,618 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB UPPER SLIDE SEAL CRACKED / REMOVED AND REPLACED RT STAB UPPER SLIDE SEAL IAW AMM 53-31-31-000-802 STEP 2; AMM 53-31-31-400-802 STEP 3 AND SRM 51-40-02-0G-0 STEP 4 FIG 8 56260U 13NOV18.
